# SDR SCNA20240311153

- Difficulty date: June 10, 2023
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N845SY
- Make and model: Boeing 737-8
- Aircraft serial: 40727
- Aircraft time: 33,877 hours, 22,582 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PLATES (2EAS) OF AFT CARGO COMPARTMENT. FOR EXCESS DAMAGE ON PLATES (2EAS) OF AFT CARGO COMPARTMENT WILL REPLACED PER B737-800 SRM 51-10-02-0G PAR 9.A REV 78-17-MAY-2023 AND THESE WERE VERYFIED AT B737-800 AIPC 25-52-10-19 ITEM 585 FOR PART NUMBER 453A2611-1 AND ITEM 590 FOR PART NUMBER 453A2611-2 AND THESE MUST BE INSTALLED WITH TASK CARD 446-N845SY:SCXOPEN/CLOSE-100
